D r    A l i n a    V d o v i n a
Senior Lecturer
Home Research CV Teaching
External links:

M.Lawson, A.Sims, A.Vdovina,
Higher dimensional generalizations of the Thompson groups via higher rank graphs,
arXiv:2010.08960 [math.GR]

Drinfeld-Manin solutions of the Yang-Baxter equation coming from cube complexes,
arXiv:2007.01163 [math.QA]

M.Lawson, A.Vdovina,
Higher dimensional generalizations of the Thompson groups,
Advances in Mathematics, Volume 369, 5 August 2020, 107191
DOI:10.1016/J.AIM.2020.107191, arXiv:1909.13254 [math.RA] Zbl 07203004

M.Lawson, A.Vdovina,
The universal Boolean inverse semigroup presented by the abstract Cuntz-Krieger relations,
accepted in Journal of Noncommutative Geometry
arXiv:1902.02583 [math.OA]

O.Kharlampovich, A.Vdovina,
Beyond Serre’s “Trees” in two directions: Λ–trees and products of trees,
accepted in Handbook of Group Actions, Volume 5
arXiv:1710.10306 [math.GR]

I.Ivrissimtzis, N.Peyerimhoff, A.Vdovina,
Trivalent expanders, Delta-Y transformations, and hyperbolic surfaces,
Groups, Geometry, and Dynamics (2019), 13(3), 1103-1131.
DOI:10.4171/GGD/518, arXiv:1810.05532 [math.CO] Zbl 07117668

N.Rungtanapirom, J.Stix, A. Vdovina,
Infinite series of quaternionic 1-vertex cube complexes, the doubling construction, and explicit cubical Ramanujan complexes,
Internat. J. Algebra Comput. 29 (2019), no. 6, 951-1007.
DOI:10.1142/S0218196719500371, arXiv:1808.03290 [math.GR] Zbl 07119214

O.Kharlampovich, A.Vdovina,
Low complexity algorithms in knot theory
Internat. J. of Algebra Comput., 29 (2019), no. 2, 245-262.
DOI:10.1142/S0218196718500698, arXiv:1803.04908 [math.GT] Zbl 07052090

G.Daskalopolus, C.Mese, A.Sanders, A.Vdovina,
Surface groups acting on CAT(-1) spaces,
Ergodic Theory Dynam. Systems 39 (2019), no. 7, 1843–1856.
DOI:10.1017/etds.2017.103, Zbl 07077688

W.Norledge, A.Thomas, A.Vdovina,
Maximal torsion-free subgroups of certain lattices of hyperbolic buildings and Davis complexes,
Geometriae Dedicata, 2018, 193(1), 121-143.
DOI:10.1007/s10711-017-0258-5, arXiv:1607.01678 [math.GR] Zbl 06858599

O.Kharlampovich, A.Mohaeri, A.Taam, A.Vdovina,
Quadratic equations in hyperbolic groups are NP-complete,
Transactions of the American Mathematical Society, 2017, 369, 6207-6238.
DOI:10.1090/tran/6829, arXiv:1306.0941 [math.GR] Zbl 06730682

J.Stix, A.Vdovina,
Simply transitive quaternionic lattices of rank 2 over Fq(t) and a non-classical fake quadric,
Mathematical Proceedings of the Cambridge Philosophical Society, 163(3), 453-498, 2017.
DOI:10.1017/S0305004117000056, arXiv:1304.4480 [math.AG] Zbl 1405.11089

R.Kangaslampi, A.Vdovina,
Hyperbolic buildings without genus two periodic planes,
Experimental Mathematics, 2018, 193(1), 121-143.

L.Bromberg, V.Shpilrain, A.Vdovina,
Navigating in the Cayley graph of SL2(Fp) and applications to hashing,
Semigroup Forum, Volume 94, Issue 2, 314-324, 2017.
First Online: 09 December 2015.
DOI:10.1007/s00233-015-9766-5, arXiv:1409.4478 [math.GR] Zbl 1420.94042

R.Kangaslampi, A.Vdovina,
Hyperbolic triangular buildings without periodic planes of genus 2,
Experimental Mathematics, Volume 26, Issue 1, 54-61, 2017.
Published online: 13 Jul 2016.
DOI:10.1080/10586458.2015.1110541, arXiv:1409.1401 [math.GR]

O.Kharlampovich, A.Mohajeri, A.Taam, A.Vdovina,
Quadratic Equations in Hyperbolic Groups are NP-complete,
Transactions of the American Mathematical Society, Volume 369, Issue 9, 6207-6238, 2017.
DOI:10.1090/tran/6829, arXiv:1306.0941 [math.GR]

W.Norledge, A.Thomas, A.Vdovina,
Maximal torsion-free subgroups of certain lattices of hyperbolic buildings and Davis complexes,
Geometriae Dedicata, 2017.
DOI:10.1007/s10711-017-0258-5, arXiv:1607.01678 [math.GR] Zbl 06858599

J.Stix, A.Vdovina,
Series of p-groups with Beauville structure,
Monatschefte fur Mathematik, Volume 181, Issue 1, 177-186, 2016.
First Online: 05 August 2015
DOI:10.1007/s00605-015-0805-9, arXiv:1405.3872 [math.GR] Zbl 1364.20009

N.Barker, N.Boston, N.Peyerimhoff, A.Vdovina,
An Infinite Family of 2-Groups with Mixed Beauville Structures,
International Mathematics Research Notices, Volume 2015, Issue 11, 3598-3618, 2015.
DOI:10.1093/imrn/rnu045, arXiv:1304.5549 [math.GR] Zbl 1342.20014

J.Konter, A.Vdovina,
Classifying polygonal algebras by their K0-group,
Proceedings of the Edinburgh Mathematical Society (Series 2), Volume 58, Issue 02, June 2015, 485-497, 2015.
DOI:10.1017/S0013091514000194 Zbl 1334.46053

N.Barker, N.Boston, N.Peyerimhoff, A.Vdovina,
Regular algebraic surfaces isogenous to a higher product constructed from group representations using projective planes,
in Beauville Surfaces and Groups, Springer Proceedings in Mathematics and Statistics, Volume 123, 15-33, 2015.
DOI:10.1007/978-3-319-13862-6_2, arXiv:1109.6053 [math.GR] Zbl 1315.14052

S.Liu, N.Peyerimhoff, A.Vdovina,
Signatures, lifts, and eigenvalues of graphs,
arXiv:1412.6841 [math.CO], 2014

R.J.Blok, C.G.Hoffman, A.Vdovina
Expander graphs from Curtis-Tits groups.
Journal of Combinatorial Theory, Series A. Volume 119, Issue 3, 521-525, 2012.
DOI: 10.1016/j.jcta.2011.10.007, Zbl 1268.20052

N.Barker, N.Boston, N.Peyerimhoff, A.Vdovina
New examples of Beauville surfaces.
Monatshefte für Mathematik, Volume 166, Number 3-4, 319-327, 2012.
DOI:10.1007/S00605-011-0284-6, Zbl 1271.14048

O.Kharlampovich, A.Vdovina
Linear estimates for solutions of quadratic equations in free groups.
Int. Journal of Algebra and Computation, Volume 22, Issue 1, 1250004, 16 p., 2012.
DOI: 10.1142/S0218196711006704, Zbl 1257.20045

L.Carbone, R.Kangaslampi, A.Vdovina,
Groups acting simply transitively on hyperbolic buildings.
LMS Journal of Computation and Mathematics, Vol.15, 101-112, 2012.
DOI: 10.1112/S1461157012000083, arXiv:1107.3690 [math.GR]

I.Ivrissimtzis, N.Peyerimhoff, A.Vdovina,
Trivalent expanders and hyperbolic surfaces,
arXiv:1202.2304 [math.CO], 2012

G.Daskalopoulos, C.Mese, A.Vdovina,
Superrigidity of hyperbolic buildings,
Geometric and Functional Analysis, Volume 21, Number 4, 905-919, 2011.
DOI:10.1007/S00039-011-0124-9, Zbl 1230.53043

N.Peyerimhoff, A.Vdovina,
Cayley graph expanders and groups of finite width,
Journal of Pure and Applied Algebra, Volume 215, Issue 11, 2780-2788, 2011.
DOI:10.1016/J.JPAA.2011.03.018, Zbl 1252.20033

M.Edjvet, A.Vdovina,
On the SQ-universality of groups with special presentations,
Journal of Group Theory, Volume 13, Issue 6, 923-931, 2010.
DOI:10.1515/JGT.2010.022, Zbl 1211.20028

R.Kangaslampi, A.Vdovina,
Cocompact actions on hyperbolic buildings,
International Journal of Algebra and Computation, Volume 20, Issue4, 591-603, 2010
DOI:10.1142/S0218196710005807, MR2665778, Zbl 1207.51009

A.Duncan, A.Vdovina,
Square free words as products of commutators,
Groups, Geometry, and Dynamics, Volume 3, Issue 3, 379-387, 2009.
DOI:10.4171/GGD/62, MR2516171 (2010d:20032), Zbl 1183.20023

G.Cornelissen, M.Marcolli, K.Reihani, A.Vdovina,
Noncommutative geometry on trees and buildings,
in Albeverio, Sergio (ed) et al., Traces in number theory, geometry and quantum fields. Wiesbaden: Vieweg. Aspects of Mathematics E38, 73-98, 2008.
ISBN 978-3-8348-0371-9/hbk, MR2427589, Zbl 1153.58002

On the number of optimal surfaces,
The Zieschang Gedenkschrift, 557-567, Geom. Topol. Monogr., 14, Geom. Topol. Publ., Coventry, 2008.
DOI:10.2140/gtm.2008.14.557, MR2484717 (2010a:53055), Zbl 1138.53037

R.Kangaslampi, A.Vdovina,
Triangular hyperbolic buildings,
Comptes Rendus Mathematique, Volume 342, Issue 2, 125-128, 2006.
DOI:10.1016/j.crma.2005.11.020, MR2193659 (2006g:52026), Zbl 1083.52002

K-theory of C*-algebras and buildings,
arXiv:math/0607796 [math.OA], 7 pages, 2006

Groups, periodic planes and hyperbolic buildings,
Journal of Group Theory, Volume 8, Issue 6, 755-765, 2005.
DOI:10.1515/jgth.2005.8.6.755, MR2179668 (2006g:57007), Zbl 1086.51013

A.Stoimenow, A.Vdovina,
Counting alternating knots by genus,
Mathematische Annalen, Volume 333, Issue 1, 1-27, 2005.
DOI:10.1007/s00208-005-0659-x, MR2169826 (2006g:57016), Zbl 1081.57006

Polyhedra with specified links,
Semin. Spectr. Theory, Institut Fourier Grenoble, 13-25, 2003.
MR2052822 (2005h:52019), Zbl 1053.51005

Combinatorial structure of some hyperbolic buildings,
Mathematische Zeitschrift, Volume 241, Issue 3, 471-478, 2002.
DOI:10.1007/s002090200423, MR1938699 (2003m:20040), Zbl 1020.51009

R.Bacher, A.Vdovina,
Counting 1-vertex triangulations of oriented surfaces,
Discrete Mathematics, Volume 246, Issues 1-3, 13-27, 2002.
DOI:10.1016/S0012-365X(01)00249-7, MR1884884 (2003d:05106), Zbl 0994.05058

A.Stoimenow, V.Tchernov, A.Vdovina,
The canonical genus of a classical and virtual knot,
Geometriae Dedicata, Volume 95, Issue 1, 215-225, 2002
DOI:10.1023/A:1021211008278, MR1950891 (2004a:57011), Zbl 1015.57001

C.Bailly, A.Vdovina,
Sous-espaces déterminant l'invariant de Arf et un théorème de Rohlin sur la signature,
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Volume 330, Issue 3, 221-223, 2000.
DOI:10.1016/S0764-4442(00)00102-6, MR1748312 (2001k:11066), Zbl 0990.11019

Products of commutators in free products,
International Journal of Algebra and Computation, Volume 07, Issue 04, 471-485, 1997
DOI:10.1142/S0218196797000216, MR1459623 (98k:20059), Zbl 0885.20024

A.Vdovina, E.Selivanova,
Locally minimal networks on surfaces of constant negative curvature,
Mosc. Univ. Math. Bull. 52, No.6, 8-10, 1997.
(Translation from Vestn. Mosk. Univ., Ser. I 1997, No.6, 15-17, 1997.)
MR1603296, Zbl 0909.53006

On the number of nonorientable Wicks forms in a free group,
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 126, 113-116, 1996.
DOI:10.1017/S0308210500030626, MR1378835 (96m:20040), Zbl 0867.05026

Constructing of orientable Wicks forms and estimation of their number,
Commun. Algebra 23, No.9, 3205-3222, 1995.
DOI:10.1080/00927879508825398, MR1335298 (96f:20038), Zbl 0836.20043

Products of squares in a free group,
Mosc. Univ. Math. Bull. 49, No.1, 21-24 (1994);
translation from Vestn. Mosk. Univ., Ser. I 1994, No.1, 26-30 (1994).
MR1318675 (95k:20031), Zbl 0880.20018

C*-algebras coming from buildings,
arXiv:math/0406162v1 [math.CO], 2004.

S.Immervol, A.Vdovina,
Partitions of projective planes and construction of polyhedra,
Max-Planck-Institut für Mathematik, Bonn, Preprint Series 2001 (23).

R.Bacher, A.Marin, A.Vdovina,
Dénombrement de cartes unifaciales sur les surfaces orientables,
Prépublication de Institut Fourier, Université Grenoble I, No.470, 1-15 (1999).

E.Selivanova, A.Vdovina,
Regular minimal nets on surfaces of constant negative curvature,
arXiv:math/9807067v1 [math.DG], 1998.